# SDR 2007F00058

- Difficulty date: October 8, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N277GE
- Make and model: Beech B200
- Aircraft serial: BB1389
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Cracked
- Location: Cockpit
- Part time: 6,820 hours, 5,990 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOTS WINDSHIELD INNER PANE CRACKED.
